Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Fractured pelvis, vaginal baby delivery, weeping edema in legs and feet. Treatment?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3391 Questions
I have a fractured pelvis and just had to be induced and delivered a baby vaginally at 37 weeks and it resulted in weeping edema in my legs and feet. how can I treat it. It is preventing me from standing, walking and is very painful
Posted Sun, 8 Jul 2012 in Bones, Muscles and Joints
Answered by Dr. Raju A.T 43 minutes later

Thanks for your query.

The swelling in the feet you have could be a complication related to the fracture pelvis you had.Such fractures release clots into the circulation which can block the venous circulation and lead to stasis of the blood in the limbs.This stasis leads to swelling in the feet.

I suggest you to get an Venous Doppler scan of both the limbs to rule out any blood clot occluding the veins.

Swelling due to other causes other than I mentioned above can be easily treated with medications like Diuretics.

Do get the scan done and get back to me ,I shall suggest you right way to proceed thereafter.

Wish you good health,

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor